| Catalog Number |
81324 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
While using a cavitrn select sps g124, they allege that the handpiece is heating up and they have no water flow,no injury resulted.
Additional Manufacturer Narrative
W2e reg,needle valve,hp flow cntrl clogged.Handpiece cable was clogged causing no water flow.No water flow can cause the handpiece to get hot.Main board was damaged causing intermittent activation.Replaced all damaged and worn components, calibrated and cleaned unit.Note: no sterimate sent in for evalution.Qa-rb.Dhr review is not required because the product was returned for evaluation and the described failure mode is a known hazard.